| Model Number |
CL-803 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: cl-803, cl-803 polysorb 1 vio 75 cm gs24 x 36 (lot# a5g1541y); cl-803, cl-803 polysorb 1 vio 75 cm gs24 x 36 (lot# a5g1541y); cl-803, cl-803 polysorb 1 vio 75 cm gs24 x 36 (lot# a5g1541y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that preoperatively, when preparing the suture after a patient incision, the needle detached from the suture.A replacement suture from the same lot was used, but the needle and suture detached again.A product from a different lot number was used to complete the procedure.There was no patient involved.